# SDR 2018FA0000130

- Difficulty date: April 3, 2018
- Submitted: April 4, 2018
- Operation: General aviation
- Aircraft: N9379K
- Make and model: Agusta AW119MKII
- Aircraft serial: 14760
- Aircraft time: 2,690 hours, 5,730 cycles
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Fitting
- Part number: 1090330174
- Condition: Cracked
- Location: Mgb
- Part time: 2,690 hours, 5,730 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED MGB SUPPORT FITTING.  COUNTER TORQUE CROSSBEAM FITTING PLATE WAS FOUND CRACKED.
